# SDR DHL2000801138

- Difficulty date: May 27, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Deformed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT INTERCOSTAL DEFORMED BETWEEN STA 280.000 AND 300.000.  REMOVED DEFORMED INTERCOSTAL PER SRM 51-1-21.  FABRICATED INTERCOSTAL PER SRM 53-2-5.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED INTERCOSTAL PER SRM 53-2-3.
